The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1004 KB) | Metadata | Table of Contents | ZAA summary
Volume 18, Issue 4, 1999, pp. 859–873
DOI: 10.4171/ZAA/919

Published online: 1999-12-31

On the Spectrum of Orthomorphisms and Barbashin Operators

E.A. Biberdorf[1] and Martin Väth[2]

(1) Universität Würzburg, Germany
(2) Czech Academy of Sciences, Prague, Czech Republic

The paper is concerned with the spectrum of an operator $A = C + K$, where $C$ is an orthomorphism and $K$ is a compact operator. The proofs are in a certain sense constructive. The results are applied to Barbashin equations $\frac{dx}{dt} = Ax$, where $A = C+K$ with a multiplication operator $C$ and an integral operator $K$. In some particular cases even necessary and sufficient conditions for stability are given.

Keywords: Barbashin equations, orthomorphisms in Bonach lattices, essential spectrum, spectral estimates, perturbations

Biberdorf E.A., Väth Martin: On the Spectrum of Orthomorphisms and Barbashin Operators. Z. Anal. Anwend. 18 (1999), 859-873. doi: 10.4171/ZAA/919